# SDR FDEA200904291464

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 3,065 hours, 1,571 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57863251167
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND AT KMCO SMALL DEPRESSION DISCOVERED IN LEADING EDGE OF RIGHT WING, FIRST PORTION OF SLATS TOWARD ACFT FUSELAGE DENT ON RT WING NR 1 SLAT FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE AND INSTALLED FLUSH DOUBLER REPAIR IAW FEDEX EA 6-5750-124265.
